# SDR AALA202012019005

- Difficulty date: November 30, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 61,772 hours, 23,286 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLASHLIGHT AT AISLE VIEW JUMP SEAT INOPERATIVE.  REMOVED AND REPLACED FLASHLIGHT AT AISLE VIEW JUMP SEAT, CHECKS GOOD, PER AMM 25-63-53.
